# SDR UIEA2012080200340

- Difficulty date: August 2, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 84,644 hours, 21,619 cycles
- Engine: Pwa JT9*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START,  EICAS WARNING MESSAGE "RT ENG EEC PROBE", AND "ENG MACH PROBE" ILLUMINATED.
